Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A converse to Gauss' theorem


Author: William A. Veech
Journal: Bull. Amer. Math. Soc. 78 (1972), 444-446
MSC (1970): Primary 31C99; Secondary 60J45
MathSciNet review: 0289800
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31C99, 60J45

Retrieve articles in all journals with MSC (1970): 31C99, 60J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12937-9
PII: S 0002-9904(1972)12937-9